# SDR SWI2025F01469

- Difficulty date: May 7, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 38,793 hours, 25,218 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670125671
- Condition: Out Of Limits
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 3-3 700 RH - DISCARD THE RH SLAT TRACK ROLLER SEALED, ECCENTRIC LOCATED AT TOP FORWARD 3-3 (REQUIRES QTY 2 OF PN CC670-12567-1). REMOVE AND REPLACE IAW TASK CARD 27-630-824 (MRB 27-81-43-713), PART NUMBER:   - , SERIAL NUMBER: 10295, POSITION:    (C-CHECK RO 11/01/2025)REMOVED AND REPLACED R/H SLAT TRACK TOP FWD ROLLER 3-3 IAW CRJ 700 AMM 27-81-43-400-805 OPS CHECK GOOD, NO FURTHER ACTION IS REQUIRED, JOB COMPLETED
